By Topic

Authors' reply [fuzzy adaptive sliding-mode control for MIMO nonlinear systems]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Shaocheng Tong ; Dept. of Basic Math., Liaoning Inst. of Technol., JinZhou, China ; Han-Xiong Li

We have studied the comment about our original paper and we agree that a minor mistake was made in Eq. 37 of our original paper (see ibid., vol. 11, no. 3, p. 354-60 (2003)).

Published in:

Fuzzy Systems, IEEE Transactions on  (Volume:14 ,  Issue: 3 )